# SDR SWIA200311712

- Difficulty date: January 11, 2003
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 14,643 hours, 21,012 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Deice Boot
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIDDLE RIGHT WING DEICE BOOT LIGHT CAME ON INFLIGHT, BOTH TIMERS.  RETURNED TO SLC.  REMOVED AND REPLACED THE PRESSURE SWITCH FOR THE RIGHT MIDDLE WING DEICER.  RAN THE ENGINES AT ALL POWER SETTINGS.  NO FAULTS NOTED AT THIS TIME.  P/N OFF:  211C117-183, S/N OFF:  U08021A.
